Remarks about an inequality used for the equivalence between the convergence of Ishikawa and Mann iterations

Authors

  • Ştefan M. Şoltuz Universidad de los Andes, Colombia, and Tiberiu Popoviciu Institute of Numerical Analysis, Romania

Keywords:

modified Ishikawa iterations, modified Mann iterations, asymptotically pseudocontractive map

Abstract

We prove an inequality which is crucial in the proof of the main result from B.E. Rhoades and ?tefan M. ?oltuz, The Equivalence between the Convergences of Ishikawa and Mann Iterations for an Asymptotically Pseudocontractive Map, J. Math. Anal. Appl., 283 (2003), 681-688.

Downloads

Published

2007-08-01

How to Cite

Şoltuz, Ştefan M. (2007). Remarks about an inequality used for the equivalence between the convergence of Ishikawa and Mann iterations. Rev. Anal. Numér. ThéOr. Approx., 36(2), 187-191. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2007-vol36-no2-art7

Issue

Section

Articles